Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4932
Title: The behaviour of branches of solutions of nonlinear eigenvalue problems
Authors: Stuart, C. A.
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: C. A. Stuart, “The behaviour of branches of solutions of nonlinear eigenvalue problems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 139-154.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si considera il comportamento globale di rami di soluzioni di un problema di autovalori nonlineare. Questi rami si biforcano dagli autovalori sottostanti allo spettro essenziale della linearizzazione. Si danno esempi che mostrano come essi si comportano al tendere degli autovalori allo spettro essenziale.
We consider the global behaviour of branches of solutions of a nonlinear eigenvalue problem. These branches bifurcate from eigenvalues lying below the essential spectrum of the linearisation. Examples are given showing how they can behave as they approach the essential spectrum.
URI: http://hdl.handle.net/10077/4932
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat 
StuartRendMat19.pdf939.44 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.